Doctor insights on:
I took unprescribed trazodone 600mg & drank a beer & some of a 2nd. 8 hrs later I had every overdose symptom its been 3days am I ok or need to be seen?
Talk to doctor asap: Why did you take that much trazadone. If it was because you were trying to hurt yourself (and added alcohol to the mix to boot), then you need help immediately. If you were trying to get high, you still need help, and that help should be obtained ASAP before you accidentally hurt yourself. Drugs require prescriptions because they are NOT safe for people to take without professional advice. ...Read more
Please don't.: That is a very high amount of zoloft. The trazodone ; Abilify are within normal dosage ranges. You can use national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). Please get help now if you are considering taking an overdose. ...Read moreSee 1 more doctor answer
Sis overdosed in trazodone, doxylamine, lorazepam, anti-emetics over 24h ago. Sleeps a lot, feels dizzy. Will the effects increase or wear down? Help
Bad combo: These medications are all sedating and have a potential to interact depending on the dosage taken. Lorazepam ingestion can be reversed with a medication called flumazenil. It sounds like you're quite concerned about your sister ... Going to the ER and making sure that she receives the proper medical and (more importantly) psychiatric care is definitely your best bet. Hope that helps! ...Read moreSee 2 more doctor answers
Overdosed on trazodone 2 days ago. No appetite, a little bit of stomach pain, sinus infection is worse, diarrhea, nauseous but no vomiting? Normal?
Major Depression: I commend you for being concerned about your Health! Trazadone is a medication for depression. You deserve relief from depression. Taking overdose indicates hopelessness and despair. Trileptal and Zofran can cause nausea and vomiting. See a Psychiatrist for Diagnosis, Intensive Therapy for stresses of relationships, parenting, work and finances;Medication and ongoing monitoring of medication. ...Read more
Is it ok to take trittico &Lamictal? Chronic anxiety & insomnia, cluster of first ever grand mal seizures, after near fatal accident, 6 ops, pain meds
Discuss with doctor: There may be drug interactions between Trittico and Lamictal. You're also taking pain meds which you don't list. You should check with neurologist or doctor who is treating you for grand mal seizures if ok to add this medication with all the meds you're already on. Glad you've gotten help after terrible accident. Best wishes. ...Read moreSee 2 more doctor answers
Bipolar D/O: Your additional patient information does say you are bipolar, but there are no mood stabilizers on your medication list. I would be cautious about raising your trazodone dose. Sleep disturbance can signify a hypomanic or manic episode developing, and you would not want to precipitate that. I encourage you to work with a psychiatrist on this, and find better treatments than trazodone alone. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Can i overdose on vitamin b6?
- Can you overdose on ibuprofen 800mg?
- How many advil does it take to overdose?
- Ask a doctor a question free online
- How many amoxicillin does it take to overdose?
- Can you die from beta blocker overdose?
- Can an overdose of aspirin kill you?
- How many citalopram does it take to overdose?
- Talk to a urgent care specialist online for free